Ask an expert
Question

03 Feb 2009

Dizziness
Hi there, For the past two weeks I am suffering with a dizziness that does not clear. I read all your responses to other questions and also the symptoms section. I have been using Cylift antidepressant tabs 20mg per day for the past 5years but stopped using them in December 08 as it felt that the side effects, extreme tiredness in morning, made me more depressed. In fact since stopping the stuff, I am more assertive, maybe even too agitated but do not feel depressed at all. I do not want to sleep during the day any more not even on weekends. Question. Could the withdrawal symptoms be this vertigo like dizziness when I move my head or my eyes? I am not on a medical aid and dread to go to a government hospital for tests etc.
Answer 452 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Toppie
I don't think that the vertigo is still due to withdrawal, as the symptoms only started 2 weeks after you stopped the Cilift. Try Valoid 1 tablet three times a day or if you can get a prescription from a local GP, 1 tab Stugeron 3 times a day. If it is benign vertigo it should improve on treatment. If it persists, you will have no other choice than to see an Ear Nose and throat specialist - however this is seldom needed.
See http://www.emedicinehealth.com/vertigo/article_em.htm
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.